| Model Number |
DDU-100B |
| Medical Device Problem Codes |
Failure to Power Up (1476); No Audible Prompt/Feedback (2282)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported that their aed's asi is flashing red, and the aed will not power on.When tested with a new battery the aed powered on but did not emit audible prompts.The customer did not report this occurring during patient use.
Additional Manufacturer Narrative
Analysis of the aed's log files identified the cause of the aed not powering on was related to a depleted battery.Once a new battery was installed the aed powered on.Toubleshooting of the device with customer service confirmed the aed did not provide audible prompts upon powering up with the replacement battery.Analysis of the aed's log files did not identify a cause for the depleted battery pack or the reported audio issue.